# SDR C2XA02SH111

- Difficulty date: October 19, 2002
- Submitted: October 20, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523050401
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  A GOUGE WAS FOUND ON FRAME 64 BETWEEM STRINGERS 6R AND 8R.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED SECTION IAW CONTINENTAL EXPRESS EC 5330-1200.  THE AIRCRAFT WAS APPROVED TO RETURN SERVICE.
